Dahmani, François and Groves, Daniel (2008) Detecting free splittings in relatively hyperbolic groups. Transactions of the American Mathematical Society, 360 (12). pp. 6303-6318. ISSN 0002-9947 http://resolver.caltech.edu/CaltechAUTHORS:DAHtams08
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:DAHtams08
We describe an algorithm which determines whether or not a group which is hyperbolic relative to abelian groups admits a nontrivial splitting over a finite group.
|Additional Information:||© 2008 American Mathematical Society. Received by the editors October 31, 2006. Article electronically published on July 21, 2008. The first author acknowledges support from the ANR grant 06-JCJC-0099-01. The second author’s work was supported in part by NSF Grant DMS-0504251.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||11 May 2009 18:28|
|Last Modified:||26 Dec 2012 10:52|
Repository Staff Only: item control page